MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false negative architect total b-hcg results that were inconsistent with clinical picture on (b)(6) 2024.The customer retested on (b)(6) 2024 and the results were positive, which was aligned with the patient¿s clinical observation.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect total b-hcg reagent kit, list number 07k78-25, and manufacturing site in section d of this report, longford to architect i2000sr instrument list number 03m74-97, and manufacturing site of new suspect device, irving.Mdr number 3016438761-2024-00363 has been submitted and all further information will be documented under that mdr number.
 
Event or Problem Description

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19221758
Report Number3005094123-2024-00220
Device Sequence Number7016852
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)241102(10)58183UD00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K78-25
Device Lot Number58183UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6)
Patient SexUnknown